# SDR SWAA050844

- Difficulty date: March 18, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 58,757 hours, 46,107 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69448105
- Part serial: 8447
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG DID INDICATE FULLY RETRACTED AFTER TAKEOFF.  RECYCLED GEAR DOWN & UP, THEN INDICATED OK.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR & TRANSFER CYLINDER PER MM.
